Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 35–35 | Cite as

Amoxicillin/amoxicillin/clavulanic acid

Aseptic meningitis : 2 case reports
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a report, a 62-year-old man developed aseptic meningitis during treatment with amoxicillin and amoxicillin/clavulanic acid, and an approximately 57-year-old man developed aseptic meningitis during treatment with amoxicillin/clavulanic acid [dosages not stated; not all routes, durations of treatments to reactions onsets and outcomes stated].

Case 1: The 62-year-old man presented to the emergency department with headache and fever 48 hours following the initiation of amoxicillin for dental pain. Physical examination, routine laboratory tests and a CT scan of the brain were found to be unremarkable. His BP was 160/105mm Hg and body temperature was 37.7°C. He was discharged on unspecified analgesics (if necessary) and amoxicillin/clavulanic acid. Four days later, he again...

References

  1. Alarcon E, et al. Amoxicillin-induced aseptic meningitis: 2 case reports and appraisal of the literature. Journal of Investigational Allergology and Clinical Immunology 29: 248-250, No. 3, Jan 2019. Available from: URL: http://doi.org/10.18176/jiaci.0380

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations